The almost periodic solution of Lotka-Volterra recurrent neural networks with delays
- Publication Type:
- Journal Article
- Neurocomputing, 2011, 74 (6), pp. 1062 - 1068
- Issue Date:
By the fixed-point theorem subject to different polyhedrons and some inequalities (e.g., the inequality resulted from quadratic programming), we obtain three theorems for the Lotka-Volterra recurrent neural networks having almost periodic coefficients and delays. One of the three theorems can only ensure the existence of an almost periodic solution, whose existence and uniqueness the other two theorems are about. By using Lyapunov function, the sufficient condition guaranteeing the global stability of the solution is presented. Furthermore, two numerical examples are employed to illustrate the feasibility and validity of the obtained criteria. Compared with known results, the networks model is novel, and the results are extended and improved. © 2010 Elsevier B.V.
Please use this identifier to cite or link to this item: